# SDR A6WA201744920

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 36,365 hours, 34,320 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED YAW DURING DECENT THRU 11,000 FT WITH AUTOPILOT ON AND WITH AUTOPILOT OFF ON APPROACH. YD CAUTION, HAD TO ENGAGE YD.
